International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 4, April 2013 Edition [ISSN 2250-3153]


New Subclasses of Meromorphically Multivalent Functions Defined by a Differential Operator
      Dr. S. M. Khairnar, R. A. Sukne
Abstract: In this paper authors introduced two new subclasses ∑_ϱτςξmp (α,β,η)and∑_ϱτςξmp^+▒〖(α,β,η)〗of meromorphically multivalent functions which aredefined by means of a new differential operator. By making use of the principle of differential subordination, authors investigate several inclusion relationships and properties of certain subclasses which are defined here by means of a differential operator. Some results connectedto subordination properties, coefficient estimates, convolutionproperties, integral representation, distortion theorems are obtained.We also extend the familiarconcept of (n,δ)-neighborhoods of analyticfunctions to these subclasses of meromorphicallymultivalentfunctions.

Reference this Research Paper (copy & paste below code):

Dr. S. M. Khairnar, R. A. Sukne (2018); New Subclasses of Meromorphically Multivalent Functions Defined by a Differential Operator; Int J Sci Res Publ 3(4) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0413.php?rp=P161074
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.